Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Classes of maximum numbers associated with two symmetric equations in $ N$ reciprocals


Author: H. A. Simmons
Journal: Proc. Amer. Math. Soc. 8 (1957), 169-175
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084003-X
MathSciNet review: 0084003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. A. Simmons, Classes of maximum numbers and minimum numbers that are associated with symmetric equations in $ n$ reciprocals, Trans. Amer. Math. Soc. vol. 34 (1932) p. 876. MR 1501667
  • [2] H. A. Simmons and William Block, Classes of maximum numbers associated with symmetric equations in $ n$ reciprocals, Duke Math. J. vol. 28, p. 317.
  • [3] O. D. Kellogg, On a Diophantine problem, Amer. Math. Monthly vol. 28, p. 300. MR 1519824
  • [4] D. R. Curtiss, On Kellogg's Diophantine problem, Amer. Math. Monthly vol. 29, p. 380.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084003-X
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society